Open Access

$J$-unitary nodes with strongly regular $J$-inner characteristic matrix functions


Full Text

Coming Soon.





Article Information

Title$J$-unitary nodes with strongly regular $J$-inner characteristic matrix functions
SourceMethods Funct. Anal. Topology, Vol. 6 (2000), no. 3, 9-23
MathSciNet MR1903119
CopyrightThe Author(s) 2000 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Zoya D. Arova, $J$-unitary nodes with strongly regular $J$-inner characteristic matrix functions, Methods Funct. Anal. Topology 6 (2000), no. 3, 9-23.


BibTex

@article {MFAT141,
    AUTHOR = {Arova, Zoya D.},
     TITLE = {$J$-unitary nodes with strongly regular $J$-inner characteristic matrix functions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {6},
      YEAR = {2000},
    NUMBER = {3},
     PAGES = {9-23},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=141},
}


All Issues